Hey! I want to share my story with you. Im turning 29 this year and have had pvc's come out of nowhere. First let me tell you what i have seen on the forums, there is no associations with sudden cardiac death and pvc's in a normal heart, heck my dad has CHF and a EF% of 25-35 and pvc's all the time and they dont bother him, still alive and kicking over a year since we found out.
PVC's are a simple miss fire of the electrons in the heart. I think (big think) it was my abuse to caffine, i drank a LOT of pop, i had a high matabalsim (sp?) so i never gained weight, and often drank 2 20oz to a 2-liter a day of pepsi, coke or MD.
They started off slow and started to get to where your wifes are, about 6-7 beats a minute. (about At first i saw my family doc, he said, yep, pvc's, gave me a beta blocker and a med to calm me down. after a while i started to seek out a specialist, not just a cardiologist, but a electrophysiologist. He is a doc that works only with the way the electronics of the heart works.
At first, he had given me verapamil 120mg a day, really did not help all that much. Then he upped the dose to 240mg a day and strapped on a heart monitor for a day and said, lets see what happens (the monitor happened after a week on the meds) at first, i averaged about 10k -12k a day in pvcs, docs generally say that under 15% of the total heart beat is ok.
well, the results surprised me and he was funny about it too. The pvc's were recorded at 6600 in that 24 hour period and all normal. He scoffed at it and said, i just saw a lady with 30k and told her to deal with it, (yes 30,000).
For the first few weeks i saw a small difference, then came the magic, about 3 months after starting the meds, the pvcs...just...stopped...
I would get maybe 3-4 a DAY on a bad day and NONE on a normal day..
Its been like that for over 3 years and i only see my doc 1 time a year now for a ekg, 2 minute chat and meds refill.
I might consider a AB procedure if i want to stop the meds, but for now, i get a 90 day supply for 10$ and i am content with taking meds for the rest of my days
Hope that puts your mind at ease, even if its just a little